Deformations of G-Structures. Part B: Deformations of Geometric G-Structures.
Mathematische Annalen, Tome 158 (1965), pp. 326-351
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1965__158_161272,
author = {PH.A. GRIFFITHS},
title = {Deformations of {G-Structures.} {Part} {B:} {Deformations} of {Geometric} {G-Structures.}},
journal = {Mathematische Annalen},
pages = {326--351},
year = {1965},
volume = {158},
zbl = {0156.42703},
url = {http://geodesic.mathdoc.fr/item/MAN_1965__158_161272/}
}
PH.A. GRIFFITHS. Deformations of G-Structures. Part B: Deformations of Geometric G-Structures.. Mathematische Annalen, Tome 158 (1965), pp. 326-351. http://geodesic.mathdoc.fr/item/MAN_1965__158_161272/